MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBQ-BAR,BED ASSIST

Medline Industries, LP MEDLINE; DBQ-BAR,BED ASSIST
Catalog Number MDS6800BAH
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "there is no way to lock the bar in place.".
 
Additional Manufacturer Narrative
The customer is stating that "there is no way to lock the bar into place".Sample and/or photo provided? not available; no sample or photo of the defective product has been received, and pcn history was reviewed with no product changes identified that could have contributed to the alleged product failure.Investigation results: not confirmed, and we are unable to confirm the complaint issue or that the product failed to meet specifications.Sample required to determine cause; a formal investigation will be conducted should the sample arrive, or if a detailed photo is provided, and the division will monitor through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBQ-BAR,BED ASSIST
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50872382
Report Number1417592-2026-49294
Device Sequence Number10674632
Product Code QTC
UDI-Device Identifier00884389102865
UDI-Public00884389102865
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS6800BAH
Device Lot Number88522050003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2023
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown